View Full Version : dexamethasone iontophoresis for neuroma
02-23-2011, 09:20 AM
I have a question for you who had treatment of dexamethasone iontophoresis for neuroma.
What is the side effects?
I believe that dexamethasone is also steroid med..
Does dexamethasone iontophoresis cause fat pad atrophy or thining skin?
Thanks for your help....
02-25-2011, 05:22 PM
My dr. and PT prescribed this a month or so after one of my neuroma surgeries (from top of foot). I really think it was helping to prevent the scar tisssue. When they stopped it - within a few weeks my foot seemed to feel like it was growing scar tissue. It could have been a coincidence, but I always wished I had done it longer. My PT had some patch with a tiny tiny battery in it that she put iodine in and it went under my foot. It was great - no problem - no strange sensations as one might think. Just tonight she told me you can get a prescription for it and buy the iodine at a pharmacy - but you must talk to your dr. on how to use it - never try it without help from your dr! I don't know if mine product is truly what your dr. spoke of - but it sure sounds like it. You also want to be sure you have no allergies to iodine. I hope this helps some.
02-28-2011, 08:32 AM
Thank you for your reply..
I have a another question.
Does this treatment have any complication, since using cortisone, like thinning skin, fat pad atrophy?